# SDR ASOA2011121300015

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 23,796 hours, 18,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001649
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHTS WOULD NOT TURN OFF.  MX INSPECTED AND REPLACED THE EMERGENCY LIGHT CONTROL MODULE AND THE NR 2 EMERGENCY LIGHT BATTERY.
